Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take Utovlan with contraceptive implant?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13014 Questions

default
Posted on Tue, 12 Aug 2014 in Women's Health
Question: is it safe to take utovlan with the contraceptive implant to lighten my periods ?
doctor
Answered by Dr. Rakhi Tayal 7 minutes later
Brief Answer:
Yes. It can be used with implant.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
A contraceptive implant is associated with a light irregular bleeding for first few weeks. This usually subsides without any treatment. In case the bleeding is heavier then you can take Utovlan to control this bleeding. Do take the tablets in proper doses after consulting your gynecologist.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Utovlan

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

hi, i have been bleeding for 7 weeks after getting the depo provera shot. the doctor has prescribed Utovlan (5mg) to take 3 times a day to help stop the bleeding. is this likely to work? im worried that it is more progesterone and would make it...

doctor1 MD

I am taking utovlan to delay my period but need to take the morning after pill today. What should I do?!

doctor1 MD

Dear Dr, I took the pill Utovlan last month to delay my period whilst I went on holiday. When I came home I had a lighter period than normal and unfortunately had to take the post coital pill after the condom split. I have since not had a period and am on day 37 of my cycle. I appreciate that combining both pills may delay my period but I haven t had my usual symptoms I have when I am due on. Any advice would be most appreciated. Thank you Joanne

doctor1 MD

Hello, My gynaecologist prescribe Utovlan 5mg for me. Reason is, we are trying for baby number two. I had 5 miscarriage s . All test were fine and no problem or reason why that s happened wasn t found. My periods are sometimes every 21 days, 28 days or 30 days. Before my period was spot on every 28 days. My doctor prescribe Utovlan 5mg Take one daily from day for 21 days then take 7day break. Repeat for 3 cycles. My question is, shall I start taking Utovlan on my first day of next period? Sorry just feel very confused and don t want take this wrongly. Thank you

doctor1 MD

Hi I am 48 years old and was prescribed utovlan approximately 2 weeks ago. Last Sunday I started itching intensely. It never dawned on me that there may be a connection and I took antihistamine tablets - which didn t help much. Today has been horrendous. I have felt like I could rip my skin off. Could there be a connection? Should I continue to take the tablets? I take 3 a day. Thanks for your assistance. Michelle